# SDR ASAA2022082239640

- Difficulty date: August 22, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 43,288 hours, 12,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Bent
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN FULLY ON ARRIVAL. GROUNDED - YES. REMOVED AND REPLACED L1 DOOR GUIDE ARM AND ROLLER ASSEMBLY IAW B737-800 AMM 52-11-21.
